# SDR SIMA200321603

- Difficulty date: July 30, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CHECK, THE EXIT LIGHT AT ROWS 12C WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 5 INVERTER IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
